# SDR SWI2025F01861

- Difficulty date: September 17, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 46,081 hours, 44,730 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND CRACK FOUND ON MIDDLE CARGO TIE DOWN AT FS 605.    REMOVED AND REPLACED MIDDLE CARGO TIE DOWN PLATE AT FS 605.00 WITH REFERENCE TO SRM 51-42-06 AND SRM 51-42-21.  C
